# SDR HALA20240305061

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 43,929 hours, 6,975 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,339 hours, 7,213 cycles
- System (JASC): 7600 · Engine Controls
- Part: Master Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 HP VALVE DID NOT CLOSE WHEN COMMANDED BY ENGINE MASTER. ENGINE DID NOT SHUTDOWN. AFTER 2 MINS ENGINE FINALLY SHUTDOWN. REMOVED AND REPLACED ENG 1 MASTER SWITCH 2KC1 PER ESPM 20-45-21. INSTALLED 125VU. PERFORMED ENGINE RUN PER AMM 71-00-00-810-810A. OPERATION NORMAL. OK FOR SERVICE.
